# SDR UALA2011123007161

- Difficulty date: December 29, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 42,930 hours, 17,385 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Peeling
- Location: L1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HUMMING IN DESCENT . SOUNDS LIKE IT IS COMING FROM ABOVE THE FRONT GALLEY IN MIDDLE.  FOUND PRELOAD ON UPPER DOOR LOOSE AND TEFLON SEAL PEELING OFF,  REPAIRED PER MT52-020 AND 52-10-00MM.
